# SDR SWIA202054819

- Difficulty date: November 21, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL, FWD INNER CHORD, HAS EXFOLIATED CORROSION.  C-CHECK RO 12/26/2020.  DAMAGE FOUND TO BE OUT OF LIMITS CRJ900 SRM.  INSTALLED NEW FWD INNER CHORD ON CARGO DOOR SILL, REF DWG, CRJ900 SRM, AND CRJ900 SRM.
